# SDR FDEA202408161138

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A52371123
- Condition: Cracked
- Location: Door Actuator
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR - ACTUATOR FR23-FR24 FWD AND AFT LUG BEARING FITTINGS FOUND   CRACKS COMPLIED WITH EA 6-5230-T0380237 REPLACED THE MAIN DECK CARGO DOOR ACTUATOR FR23-  FR24 CRACKED FWD AND AFT LUG BEARING FITTINGS, TITLE: DOORS - CARGO DOOR/HYD SYS -   MAIN CARGO DOOR ACTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT). THIS IS CAT A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 52300351 FOR WORK DETAILS.
